Warfarin-induced leukocytoclastic vasculitis: A case report and review of literature

Chien Yi Hsu, Wei Sheng Chen, Shih Hsien Sung

研究成果: 雜誌貢獻回顧型文獻同行評審

17 引文 斯高帕斯(Scopus)

摘要

Warfarin is widely prescribed for patients with atrial fibrillation. In addition to unexpected bleeding, allergic skin reaction is one of its uncommon adverse effects. We herein report an 89-year-old man who, after taking warfarin for 4 years, suffered extensive skin eruptions. The skin biopsy disclosed leukocytoclastic vasculitis. The causal relationship between skin lesions and warfarin was confirmed after re-challenge of warfarin. A literature review revealed only 13 such cases reported from 1980 to 2011. Clinicians should be aware of this potential adverse effect of warfarin.

原文英語
頁(從 - 到)601-606
頁數6
期刊Internal Medicine
51
發行號6
DOIs
出版狀態已發佈 - 3月 20 2012
對外發佈

ASJC Scopus subject areas

  • 內科學

指紋

深入研究「Warfarin-induced leukocytoclastic vasculitis: A case report and review of literature」主題。共同形成了獨特的指紋。

引用此